Alert archive / Alabama / Tornado Warnings in 2014
Tornado Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 28, 2014, 4:35 PM CDT for Lauderdale County, Lawrence County, Limestone County, Alabama. It was in force for 25 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 4:35 PM CDT (21:35 UTC)
- Expired
- Apr 28, 2014, 5:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Lawrence County, AL, Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:37 PM CDT | TORNADO | 5 N North Courtland, AL | TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND NORTH OF COURTLAND. |
| Apr 28, 4:47 PM CDT | TORNADO 3 | 5 Se Rogersville, AL | *** 2 FATAL *** EF-3 WITH ESTIMATED PEAK WINDS OF 140 MPH. PATH LENGTH 15.56 MILES. MAXIMUM PATH WIDTH OF 600 YARDS. 2 FATALITIES. APPROXIMATELY 30 INJURIES. |
| Apr 28, 4:47 PM CDT | TORNADO 3 | 5 Se Rogersville, AL | *** 2 FATAL *** EF-3 WITH ESTIMATED PEAK WINDS OF 140 MPH. PATH LENGTH 15.7 MILES. MAXIMUM PATH WIDTH OF 600 YARDS. 2 FATALITIES. APPROXIMATELY 30 INJURIES. |
| Apr 28, 4:47 PM CDT | TORNADO | 5 Se Rogersville, AL | *** 2 FATAL *** EF-3 WITH ESTIMATED PEAK WINDS OF 140 MPH. PATH LENGTH 15.7 MILES. MAXIMUM PATH WIDTH OF 600 YARDS. 2 FATALITIES. APPROXIMATELY 30 INJURIES. |
| Apr 28, 4:53 PM CDT | TSTM WND DMG | 5 Se Rogersville, AL | DAMAGE REPORTED AT BAY HILL MARINA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
352
WFUS54 KHUN 282135
TORHUN
ALC077-079-083-282200-
/O.NEW.KHUN.TO.W.0007.140428T2135Z-140428T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHEASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
SOUTHEASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 435 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR TOWN CREEK...OR 17 MILES EAST OF MUSCLE SHOALS...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHENS...ROGERSVILLE...TOWN CREEK...COURTLAND...NORTH COURTLAND...
CAIRO...COXEY...RED BANK...RIPLEY AND OLIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3474 8698 3467 8738 3472 8743 3474 8743
3477 8742 3477 8743 3481 8743 3493 8711
TIME...MOT...LOC 2135Z 246DEG 30KT 3473 8736
$$
DJN.832 follow-up statements
219
WWUS54 KHUN 282145
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT MON APR 28 2014
ALC077-079-083-282200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-140428T2200Z/
LIMESTONE AL-LAWRENCE AL-LAUDERDALE AL-
445 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN LIMESTONE...NORTHEASTERN LAWRENCE AND SOUTHEASTERN
LAUDERDALE COUNTIES...
AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS
TORNADO LOCATED NEAR ROGERSVILLE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ATHENS...ROGERSVILLE...COURTLAND...CAIRO...COXEY...RED BANK...RIPLEY
AND OLIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3468 8735 3482 8739 3493 8711 3474 8698
TIME...MOT...LOC 2145Z 246DEG 30KT 3476 8727
$$
BCC029
WWUS54 KHUN 282150
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
450 PM CDT MON APR 28 2014
ALC077-079-282200-
/O.CAN.KHUN.TO.W.0007.000000T0000Z-140428T2200Z/
LAWRENCE AL-LAUDERDALE AL-
450 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE AND SOUTHEASTERN
LAUDERDALE COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF LAWRENCE AND LAUDERDALE COUNTIES. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3474 8698 3474 8717 3476 8722 3476 8726
3477 8728 3478 8728 3481 8722 3484 8721
3493 8711
TIME...MOT...LOC 2150Z 246DEG 30KT 3478 8722
$$
ALC083-282200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-140428T2200Z/
LIMESTONE AL-
450 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN LIMESTONE COUNTY...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS
TORNADO LOCATED NEAR HIGHWAY 72 EAST OF THE ELK RIVER BRIDGE...OR 14
MILES WEST OF ATHENS...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ATHENS...CAIRO...RIPLEY AND COXEY.
LAT...LON 3474 8698 3474 8717 3476 8722 3476 8726
3477 8728 3478 8728 3481 8722 3484 8721
3493 8711
TIME...MOT...LOC 2150Z 246DEG 30KT 3478 8722
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:57 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 28, 2:57 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 257 PM CDT MON APR 28 2014 .UPDATE... MESOSCALE UPDATE. && .MESOSCALE UPDATE... WE'RE CONTINUING TO WATCH SUPERCELL DEVELOPMENT EXPLODING OVER NORTHEASTERN MISSISSIPPI THIS AFTERNOON...EXTENDING FROM TUPELO SOUTHWARD DOWN TO JACKSON, MS. SEVERAL TORNADIC STORMS ARE RAMPING UP TO OUR SOUTHWEST...AND THESE STORMS WILL BEGIN IMPACTING NORTHWEST ALABAMA WITHIN THE HOUR AS THEY MOVE INTO AN AIRMASS PRIMED TO FOR FURTHER STRENGTHENING/DEVELOPMENT. BETTER SHEAR EXISTS OVER N AL/SRN MIDDLE TN...WITH GREATER CAPE SITUATED FURTHER SOUTH IN THE WARM SECTOR (2000-3000 J/KG) ALONG WITH BULK SHEAR MAXIMIZED TO THE WEST (WHERE THE STORMS ARE CURRENTLY DEVELOPING). SOME UNCERTAINTY EXISTS REGARDING WHERE THE OVERLAPPING 'SWEET SPOT' WILL BE WITH PARAMETERS FOR THIS EVENT...BUT FURTHER MESOSCALE UPDATES WILL BE ISSUED AS POSSIBLE DURING THIS EVENT. STAY TUNED. 12 && .AVIATION... /ISSUED 1222 PM CDT MON APR 28 2014/ FOR 18Z TAFS... TS WILL INCREASE BETWEEN 21-23Z FOR AREAS ALONG AND WEST OF I-65. STORMS WILL IMPACT KMSL INITIALLY AND POSSIBLY KHSV BY 23Z. CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER...INCLUDING TORNADOES...THROUGH THIS EVENING ACROSS N AL. AS STORMS APPROACH... EXPECT WIDESPREAD MVFR CIGS AND VSBY WITH HEAVY RAIN/INTENSITY OF STORMS TEMPORARILY LOWERING CIGS/VSBY TO IFR (OR WORSE). WIND GUSTS WILL BE ERRATIC. CONDITIONS APPEAR TO IMPROVE WEST TO EAST BETWEEN 03-07Z/TONIGHT. DJN.83 && .DISCUSSION... /ISSUED 236 PM CDT MON APR 28 2014/ FORECAST AREA BRACING FOR A HIGH END SEVERE WEATHER EVENT THROUGH THE EVENING. THE INCREASING TORNADO POTENTIAL HAS RESULTED IN THE RECENT BUMPING UP OF THE DAY ONE SEVERE WEATHER RISK INTO THE HIGH CATEGORY FOR NORTHWEST ALABAMA. THE 19Z SURFACE ANALYSIS INDICATED THAT MID TO UPPER 60S DEWPOINTS HAD POOLED ACROSS THE FORECAST AREA. THE LATEST FEW 88-D IMAGES CONTINUED TO INDICATE THAT THE BROKEN LINE OF STRONG/SEVERE STORMS WAS DEVELOPING AND MOVING NORTHEAST INTO NORTH CENTRAL MISSISSIPPI TOWARD NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. CURRENT PROJECTIONS WOULD HAVE THE SEVERE STORMS MOVING INTO NORTHWEST ALABAMA BY AROUND OR SHORTLY AFTER 20Z. A TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 02Z TONIGHT. HAVE ANALYZED SOME SEVERE PARAMETERS AND EXPECT THAT MLCAPE VALUES SHOULD REMAIN IN THE 1500-2500 J/KG...AND WILL CONTINUE TO BUILD NORTHEAST THROUGH THE FORECAST AREA THROUGH 00Z TONIGHT. LOW LEVEL SHEAR CONTINUES TO BE INDICATED IN THE 50-70 KNOTS RANGE. 0-3 KM SRH SHOULD INCREASE THROUGH 00Z TONIGHT TO AROUND 300 J/KG INTO THE FORECAST AREA. WITH THE FORECAST AREA EXPECTED TO BE WELL INTO THE WARM SECTOR TONIGHT...HAVE CONTINUED WITH CURRENT WORDING IN ZONES TO HIGHLIGHT THE SEVERE AND TORNADO THREAT FOR THE FORECAST AREA. THE CURRENT TRENDING INDICATES THAT THE STORMS SHOULD CONTINUE TO TRAVERSE THE FORECAST AREA FROM THE WEST TO EAST THROUGHOUT THE EVENING...WITH THE SEVERE THREAT CONTINUING AFTER 06Z MAINLY INTO NORTHEAST ALABAMA AND FAR EASTERN SOUTHERN MIDDLE TENNESSEE. AFTER THE PRE-FRONTAL TROUGH MOVES EAST OF THE AREA BETWEEN 06Z AND 12Z TUESDAY...THE PRECIP CHANCES FOR THE REGION WILL DIMINISH WITH A BREAK IN PRECIP EXPECTED. ALONG WITH THE SEVERE WEATHER THREAT...THE POTENTIAL TRAINING OF CELLS ACROSS THE AREA THROUGH TONIGHT WILL NECESSITATE THE NEED TO CONTINUE WITH THE CURRENT FLASH FLOOD WATCH THAT WILL REMAIN IN EFFECT FOR THE FORECAST AREA THROUGH 12Z TUESDAY. THE NEXT SHORTWAVE PIN WHEELING AROUND THE BASE OF THE UPPER TROUGH AND THE ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE FORECAST AREA BY TUESDAY AFTERNOON/EVENING...WITH ANOTHER ORGANIZED SEVERE WEATHER EVENT EXPECTED FOR THE FORECAST AREA. HAVE AGAIN HIGHLIGHTED THE MODERATE RISK FOR SEVERE WEATHER IN THE FORECAST DURING THIS TIME PERIOD. HAVE BUMPED UP PRECIP CHANCES THROUGH THE AFTERNOON/EVENING HOURS ON TUESDAY TO ACCOUNT FOR THE EXPECTED STORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. WILL CONTINUE WITH LINGERING SHOWER/STORM CHANCES THROUGH EARLY WEDNESDAY...ESPECIALLY EAST OF INTERSTATE 65. ANOTHER WEAK SHORT WAVE MOVING SOUTHEAST THROUGH THE TENNESSEE VALLEY ON WEDNESDAY...WILL RESULT IN KEEPING A SLIGHT CHANCE OF SHOWERS IN THE FORECAST. BY WEDNESDAY EVENING...HIGH PRESSURE WILL SHIFT EASTWARD ACROSS THE SOUTHEAST U.S. AS AN UPPER TROUGH AT 500 MILLIBARS REMAINS ACROSS THE OHIO AND INTO TENNESSEE VALLEY THROUGH SATURDAY. A NORTHWEST FLOW WILL CONTINUE THROUGH THE UPCOMING WEEKEND THROUGH THE END OF THE EXTENDED FORECAST PERIODS WITH COOLER THAN NORMAL TEMPS EXPECTED. HAVE FOLLOWED CLOSELY TOWARD A COMPROMISE BETWEEN THE GFS AND ECMWF MODEL TEMPS THROUGH THE EXTENDED FORECAST TIME FRAME. TT && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016. TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 228 PM CDT MON APR 28 2014 ALZ001>010-016-TNZ076-096-097-291000- LAUDERDALE-COLBERT-FRANKLIN AL- LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN- MOORE-LINCOLN-FRANKLIN TN- 228 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS THE TENNESSEE VALLEY LATER THIS AFTERNOON THROUGH THIS EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER THIS AFTERNOON AND INTO THIS EVENING. ALL TYPES OF SEVERE WEATHER ARE POSSIBLE WITH THIS ROUND OF THUNDERSTORMS...INCLUDING DAMAGING WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. A FEW STRONG TORNADOES ARE POSSIBLE. THE THREAT FOR FLASH FLOODING WILL INCREASE THIS EVENING AS MULTIPLE ROUNDS OF HEAVY RAINFALL OCCUR...ESPECIALLY ACROSS NORTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY ALSO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Apr 28, 2:47 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT MON APR 28 2014
ALZ002-003-282045-
COLBERT AL-FRANKLIN AL-
247 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN UNTIL 345 PM CDT...
...SEVERE THUNDERSTORMS WITH POSSIBLE TORNADOES IN NORTHEAST
MISSISSIPPI...MOVING RAPIDLY INTO NORTHWEST ALABAMA...
AT 246 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH
POSSIBLE TORNADOES OVER TUPELO...MOVING EAST AT 40 MPH. AT THEIR
CURRENT LOCATION AND MOVEMENT...THEY COULD CROSS THE ALABAMA STATE
LINE NEAR RED BAY BETWEEN 330 AND 345 PM CDT.
LOCATIONS IMPACTED INCLUDE...
RED BAY...VINA...BLOODY SPRINGS...POGO...MAUD...ALLSBORO...ATWOOD...
PLEASANT SITE AND HALLTOWN.
PREPARE NOW FOR THESE STORMS! MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3469 8813 3471 8812 3472 8810 3472 8809
3436 8796 3432 8811 3432 8817
TIME...MOT...LOC 1944Z 247DEG 34KT 3424 8876
BCCLocal storm report, Apr 28, 4:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FUNNEL CLOUD RUSSELLVILLE 34.51N 87.73W
04/28/2014 FRANKLIN AL BROADCAST MEDIA
A FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE.
&&
KWEBERLocal storm report, Apr 28, 4:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 4 NNW LEIGHTON 34.76N 87.56W
04/28/2014 E0.50 INCH COLBERT AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:47 PM CDT | Special Weather Statement | HUN | Franklin | 58 min |
| Apr 28, 3:09 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 51 min |
| Apr 28, 3:41 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 34 min |
| Apr 28, 3:50 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Apr 28, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 34 min |
| Apr 28, 4:29 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 6 hr |
| Apr 28, 4:56 PM CDT | Tornado Warning | HUN | Limestone | 34 min |
| Apr 28, 5:15 PM CDT | Tornado Warning | HUN | Limestone, Madison | 30 min |
| Apr 28, 5:32 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 3 hr |
| Apr 28, 5:36 PM CDT | Tornado Warning | HUN | Franklin | 39 min |
| Apr 28, 5:41 PM CDT | Tornado Warning | HUN | Limestone | 34 min |
| Apr 28, 5:45 PM CDT | Tornado Warning | HUN | Madison | 30 min |
| Apr 28, 5:50 PM CDT | Tornado Warning | HUN | Lawrence | 25 min |
| Apr 28, 6:27 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 33 min |
| Apr 28, 6:40 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Apr 28, 6:50 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 25 min |
| Apr 28, 6:52 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 23 min |
| Apr 28, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
Nearby
Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.